# SDR HNAA2014111000315

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 54,789 hours, 60,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERENCY CEILING LIGHT IS INOPERATIVE AT ROW 1.  R & R THE BULB FOR CEILING EMERGENCY LIGHT.  OPS CHECKED GOOD.
